# SDR UALA2012071103716

- Difficulty date: July 8, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 65,740 hours, 11,613 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Noisy
- Location: Vhf Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BUZZ AND STATIC ON RADIOS WHICH FIRST OFFICERS COMM SIDE WENT OUT.  CAPTAIN'S SIDE BARELY TRANSMIT.  ELECTRICAL ODOR FOLLOWED.  FLIGHT DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  ACCOMPLISHED VHF BITE AND OPS TEST PER MM 23-12-01.  NO STATIC HEARD.  BITE TESTED GOOD.  SEAL SECURED.  CLEANED OVEN.
